# SDR CALA2025012100163

- Difficulty date: January 20, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 74,457 hours, 32,722 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Plate
- Part number: SR544195A0620
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PYLON SPIGOT FITTING CORRODED ON INNER BEARING SURFACE.  REMOVED AND REPLACED LH PYLON SPIGOT FITTING PLATE IAW A319 SRM 54-51-12-300-002.
